MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY C CREATININE

ABBOTT GERMANY ALINITY C CREATININE
Catalog Number 07P99-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely increased creatinine result generated on the alinity c analyzer on one patient.Results provided: 10.86 / 0.86 mg/dl.Creatinine historically = 0.81 / 0.83 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints determined that there are no trends for the product for the complaint issue.The lot search for reagent lot 99551un18 also did not identify an increase in complaint activity.Return testing was not completed as returns were not available.A review of the manufacturing documentation for the likely cause did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the information in this investigation, the reagent lot 99551un18 expired on may 05, 2019 and the customer processed using this lot in november 2019.Reliability of assay results cannot be guaranteed if there are any deviations from the package insert instruction.No product deficiency was identified for the alinity c creatinine assay, lot 99551un18.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9404450
Report Number3002809144-2019-01001
Device Sequence Number2579590
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2019
Device Catalogue Number07P99-20
Device Lot Number99551UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE LIST 03R67-01; ALINITY C PROCESSING MODULE LIST 03R67-01; SERIAL (B)(4); SERIAL (B)(4)